# SDR AWXA9900143

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 4006454
- Condition: Malfunctioned
- Location: Hydraulic Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION: HYDRAULIC QTY INDICATION DISCREPANCY: 'A' SYSTEM HYDRAULIC QUANITY WAS NORMAL DURING PREFLIGHT AND T/O, 3.5 GALLONS.  'A' SYSTEM QUANITY DECREASED AFTER T/O TO 2.1 GALLONS AND THEN TO 1.4 DIVERTED TO LAS.  SYSTEM RETURN TO 3.0 GALLONS UPON LANDING.  ALL OTHER INDICATIONS WERE NORMAL FOR BOTH SYSTEMS.  REMOVED AND REPLACED 'A' SYSTEM HYDRAULIC QUANITY TRANSMITTER PER MM 29-33-1. FIRST ONE WAS BAD FROM STOCK.
